Hospital COVID Drugs Almost Sent My Mom To MAWI

 Hospital COVID Drugs Almost Sent My Mom To MAWI

On September 17, a woman who wishes to remain anonymous was admitted to the hospital because, according to her, her high blood sugar levels was extremely high.

“ I was admitted and took a turn for the worst as I was transfer from emergency and taken to the third floor Catlin-Linda,” she said. “ It was the scariest experience I’ve ever had in my life, because I didn’t really know why I was at the hospital, until my daughter told me that I had contracted the Coronavirus.”

Everything was relatively okay for her the first few days on the third floor, when she suddenly started screaming and believed that she was dying, due to being given the steroid drug dexamethasone and Remdesivir which caused her, what she believes among other things, to hallucinate.

“ [While in the hospital], I felt like I was in an ice box I was extremely cold in my room and I kept screaming and crying and said ‘Lord, help me,’” she explained. “ When my son came to get me, he told me to just get up and I couldn’t. Until all of a sudden, I turned my body over and got up.”

According to her, some of the nurses and nurse’s aides treated me rather different, With that being said, neither she nor her daughter, who also wishes to remain anonymous, feel that she received the proper care she needed while hospitalized.

According to the patient’s daughter, her mom originally went to the hospital because she is Diabetic and her blood sugar was very high. She feels that the hospital pushed COVID over what she originally went in for.

“ [At the hospital], she was given rice krispies, tea with Equal and Splenda and all of that stuff, and you can’t give a Diabetic that kind of stuff,” she said. “ I hope they knew that she is Diabetic, because that is what she was sent there for.”

When talking to her mom on the phone, it became apparent to her daughter that she was not the same person that went to the hospital a few days before, and, thanks to the cocktail of drugs remdesivir and dexamethasone, she kept telling her daughter about death, dying, etc.

Because of this, doctors suggested that she undergo a psychiatric evaluation while in the hospital. The evaluation later confirmed that her unusual behavior and hallucinations were a side effect of dexamethasone. According to her daughter, being Diabetic, doctors should not have even given her that drug in the first place.

“ [As a result of the report’s findings], I instructed the doctors to immediately stop giving that drug to her, ” her daughter said. “ After putting her on that for six days, doctors then suggested giving her another drug to calm her and I told them do not give her anything else unless it comes through me first.”

According to her daughter, her mom was also given a CAT-scan to check possible blood clots. The scans did not reveal any blood clots, but revealed pneumonia.

“ My mom continued to tell us over the phone that we do not understand, and at that point we could see that she was really suffering in the hospital,” she said. “Nobody could go and see her there and there was nobody there for her to talk to, so the next day, I called and asked for my mom to be discharged.”

“ My brother and I explained to her that she had two choices: either stay in the hospital when you are not sick or go to MAWI,” she continued. “ That is when she realized that she was okay.”

Her mother was officially discharged from the hospital on Thursday September 30 and is steadily returning to herself. She would like to sincerely thank her children and brother for being there for her during that incredibly difficult and frightening experience and gives thanks and praises to the lord.

After being discharged, her daughter got to look at her discharge notes and papers, parts of which she found quite disturbing.
“ The papers had her incorrect age of being 78 years old and stated that she has a remote history of alcohol and smoking use,” her daughter explained. “ My mom has never smoked a day in her life and drank on a rear occasionally.”

The family certainly plans to take their concerns and complaints to the relevant department at KEMH about their findings in the discharge report. As a testament the entire family, who is non-vaccinated, and virus-free.

TNN sought a comment on from BHB on these allegations a reply was issued as it reads below…… A BHB spokesperson comments:

“As the family has not made a complaint to BHB and as we have only been provided anonymous complaints, we are unable to investigate this case specifically. However, we can speak to some general treatment protocols around COVID that we hope will provide a better level of understanding.

“First of all, people with diabetes in hospital are provided food appropriate for their condition, and Splenda and Equal, as sugar substitutes, are safe for patients with diabetes.

“People with diabetes who have COVID-19 are in a high risk group for serious complications from the disease. This is a well-researched area of care, as many of the most unwell people with COVID-19 also have diabetes. This means there are research and evidence-based treatment protocols available from around the world, and BHB follows the standards of care established from what has been learnt. It is also important to know that we constantly monitor patients and will adjust medications if there are reactions we need to manage. Contrary to the statement provided to us by TNN, however, dexamethasone has strong evidence for use in treating COVID-19 in patients who also have diabetes. This is because diabetes is a risk factor for progression to severe COVID-19, so this treatment can save lives. Although blood sugars can rise with dexamethasone, this can be managed with appropriate protocols including insulin.

“Psychosis and altered mental status can be an adverse effect of dexamethasone. Most people will not experience this side effect and it is difficult to predict which individuals will. The adverse effect typically resolves after discontinuing the dexamethasone. This has to be balanced with the drug’s effectiveness in treating COVID-19 symptoms and giving patients the best chance at a full recovery. It should be noted, that COVID-19 itself is also known to cause confusion, cognitive impairments and even hallucinations in some patients and these do not always resolve with recovery from the virus.

“In ending, we would stress that people always have the right to refuse treatment if they have decision-making capacity and we would advise all patients and families to discuss concerns with their doctor as they make decisions about their care.”
——————————————————————
—————-——Any content which is considered unsuitable, unlawful, or offensive, includes personal details, advertises or promotes products, services or websites, or repeats previous comments will be removed.

User comments posted on this website are solely the views and opinions of the comment writer and are not a representation of or reflection of the opinions of TNN or its staff.

TNN reserves the right to remove, edit or censor any comments.

TNN accepts no liability and will not be held accountable for the comments made by users.

Trevor Lindsay

http://tnnbda.com